# SDR FDEA201204051268

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77671
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, LONGERON 50 RT, STA 5-128 FOUND WITH CORROSION.  CORROSION REMOVED IAW SRM 51-21-01, REV 49.  ORIGINAL THICKNESS: 0.156", MATERIAL REMOVED: 0.060", REMAINING THICKNESS: 0.096" FOUND EXCEED LIMITS IAW SRM 53-00-00, FIG 205, REV 49.  REPAIR CARRIED OUT IAW EA NR 1-5310-159829.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
